# SDR SIMA2012053002

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 22,235 hours, 18,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3058,  THE CREW REPORTED THE CAPTAIN`S FLASHLIGHT NOT WORKING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAIN`S FLASHLIGHT ASSY IAW AMM 33-50-16 AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
